YourPharmacy continues to deliver to your home and is restocking frequently

Gaviscon Double Action Tablets Gaviscon Double Action Tablets Gaviscon Double Action Tablets Gaviscon Double Action Tablets

Gaviscon Double Action Tablets

24 Tablets
£4.99

Please note images are for illustration purposes and may differ from the product(s) you receive.

Gaviscon Double Action Mint Tablets bring fast, soothing and long-lasting relief from heartburn and indigestion.

Gaviscon Double Action

Gets to work instantly and provides long-lasting relief!

Excess acid form the stomach can sometimes travel back up into the oesophagus (food pipe) causing inflammation and pain. Gaviscon double actions works in two different ways; neutralises excess stomach acid to relieve discomfort and forms a raft, or layer, on the top of your stomach contents to help physically keep stomach acid in your stomach, where it belongs! Gaviscon helps keep the stomach acid inside the stomach, helping to provide relief from acid reflux.

RB-M-02309

*For verification please write to PO box 4044, Slough, SL1 0NS. **Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine during pregnancy.

Dual relief from Heartburn or Indigestion

- Gets to work instantly

- Lasts up to 2x longer than antacids*

- Suitable for use in pregnancy**

- Sugar- and gluten-free

Eating irregularly, on the run or too quickly?

Eating irregularly or too quickly can mean that acid levels in the stomach donít have time to regulate

Eating before bedtime?

Eating before bedtime can make it easier for acid to escape back up into the oesophagus (food pipe). Hormonal changes during pregnancy or the baby physically putting pressure on the womanís digestive tract can also do this.

Indulging during festive periods?

Eating large meals and fatty food can cause your stomach to produce too much acid. Caffeinated drinks and alcohol tend to increase acidity in your stomach.

Do you feel any of the following:

-Burning pain in your chest?

-Bitter or acidic taste in your mouth or throat?

-Discomfort at night due to burning sensation in the chest?

-Pain or discomfort on the top of the stomach?

-Bloated or uncomfortably full?

-Nauseous or feel like vomiting?

-Discomfort associated with belching?

You might have Heartburn or Indigestion.


Why not consider Gaviscon Double Action to help you?

Gaviscon Double Action tablets/liquid/liquid sachets for heartburn and indigestion. Always read the label. If symptoms are severe or prolonged you should consult a doctor or pharmacist. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine during pregnancy


Warnings

Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122).

WARNINGS: If symptoms persist after 7 days consult your doctor.

Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product.

Medicines should not be disposed of via household wastewater or household waste. Ask you pharmacist how to dispose of medicine no longer required. These measures will help to protect the environment.

KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Do not use this product after the expiry date (month/year).

Always read the label.


Ingredients

Each chewable tablets contains 250mg Sodium Alginate, 106.5mg Sodium Bicarbonate and 187.5mg Calcium Carbonate as the Active Ingredients. Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122).

Gaviscon Double Action tablets for heartburn and indigestion. Always read the label. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine during pregnancy.

Customer Reviews

Gaviscon Double Action Tablets
 rated Gaviscon Double Action Tablets as:
5.00 stars

1 out of 2 people found this useful. Yes No Report abuse
Gaviscon Double Action Tablets
 rated Gaviscon Double Action Tablets as:
5.00 stars

1 out of 1 people found this useful. Yes No Report abuse

Why shop with YourPharmacy?

  • Reckitt Benckiser

    We are in association with the makers of your favourite healthcare brands by Reckitt Benckiser.

  • GPhC

    We are registered with the GPhC (9011308).

  • Powered by Chemist Direct

    We are powered by Chemist Direct, the UK's largest online pharmacy service.

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
Get 10% Off